# SDR MALA020106

- Difficulty date: January 6, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN APN, GOT HYDRAULIC CAUTION LIGHT AFTER GEAR WAS SELECTED UP.  COMPLETED (MEMORY ITEMS) AND NOTED MAIN PRESSURE WAS ZERO, EMERGENCY AND BRAKES WERE BOTH GOOD.  RAN QRH AND LANDED IN DTW.  MAINTENANCE FOUND RT MAIN GEAR DOWNLOCK SWIVEL BROKEN.  REMOVED AND REPLACED MAIN GEAR DOWNLOCK SWIVEL AND RT AND LT SEPARATION BOLTS P/N 117510-1 IAW CHAP 32.  RETRACTED GEAR SEVERAL TIMES, OPS CHECK GOOD.
